MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR
Model Number S204
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been returned for analysis.This report will be updated upon completion of analysis.
 
Event or Problem Description
Boston scientific received information that this pacemaker exhibited low right ventricular (rv) impedance measurements.The impedances were not out of range, were stable, and the patient was observed at that time.The impedance measurements were 200 ohms and had been stable but chronically low, and was later noted to have depleted the battery of this pacemaker.A surgical revision was performed to replace the device due to normal battery depletion.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.A visual inspection of the device header and case noted no anomalies.The device was then exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.

Brand Name
ALTRUA
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key8048391
Report Number2124215-2018-19373
Device Sequence Number16591053
Product Code LWP
UDI-Device Identifier00802526499128
UDI-Public00802526499128
Combination Product (Y/N)N
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2012
Device Model NumberS204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1195; 283-01; 293-09; 483-09; 493-04; S204
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age86 YR